# SDR P2EA00028

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FRAME DENTED AT BS 500, BETWEEN STRINGER 24L AND 23L.  REPAIRED FRAME AT BS 500, BETWEEN STRINGERS 22L AND 24L IAW SRM 51-40-3 FIG 1.  (M)
